# SDR UHLA2011061600221

- Difficulty date: June 16, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 14,967 hours, 8,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DISARMED INDICATION NOT COMPLETELY SHOWING IN THE WINDOW.  ADJUSTED L2 DOOR DISARMED INDICATOR PER MM 52-12-00.  OPS CHECK GOOD.
